| Model Number |
C2TR01 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Endocarditis (1834)
| Date of Event |
04/12/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that due to the patient experiencing endocarditis, the cardiac resynchronization therapy pacemaker (crt-p) system was removed and not replaced.No further patient complications have been reported as a result of this event.